# SDR MASA97225

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5323 - BOSPQI - CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  PILOT DECLARED AN EMERGENCY AND AIRCRAFT DIVERTED TO MHT.  ONCE ON THE GROUND VERIFIED DOOR CLOSED AND MAINTENANCE ACTION WAS DEFERRED PER MEL 5202.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE CARGO DOOR LOCK MICROSWITCHES WERE CLEANED, OPS CHECK GOOD.  (M)
